| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 17-20


E. Mphako-Banda
      Links corresponding to necklaces
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 803-809.

M. Matinfar, K. Nemati
      A numerical extension on a convex nonlinear elliptic problem
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 811-816.

Yongmin Li, Zhenjiang Zhao, Shengyuan Xu
      H_2/H_\infty control for discrete fuzzy time-delay systems
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 817-827.

I. Kaddoura, B. Mourad
      A note on a generalization of an extension of the Cayley-Hamilton theorem
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 829-836.

K. L. Sai Prasad
      Kenmotsu and P-Kenmotsu Finsler structures and connections on vector bundle
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 837-846.

K. L. Sai Prasad
      Quarter symmetric metric Finsler connections on Kenmotsu and P-Kenmotsu vector bundles
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 847-855.

G. Fernandez-Anaya, C. Marquina-Almela, J. J. Flores-Godoy
      Preserving SPR0 functions and stability via SSPM maps, multiplier sequences and operators of polynomials
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 857-881.

D. A. Romano
      Consistent positive and linear positive quasi-antiorders
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 883-891.

A. Abu-Saleem
      Bochner-recurrent nearly Kaehlerian manifolds
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 893-900.

G. Dattoli, M. Migliorati
      Associated Laguerre polynomials: Monomiality and bi-orthogonal functions
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 901-909.

A. Fares, B. de Malafosse
      Sequence spaces equations and application to matrix transformations
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 911-927.

D. Moazzami, B. Salehian
      On the edge-tenacity of graphs
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 929-936.

M. N. Daif, M. S. Tammam El-Sayiad, N. M. Muthana
      An identity on \theta-centralizers of semiprime rings
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 937-944.

J. Biazar, K. Hosseini, P. Gholamin
      Homotopy perturbation method Fokker-Planck equation
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 945-954.

J. Biazar, B. Ghanbari
      A new computational approach for nonlinear equations
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 955-960.

D. S. Moschetto
      Existence of solutions for a second order Neumann boundary value problem
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 961-966.

O. A. AbuArqob, H. E. Rabadi, J. S. Khitan
      A new proof for the Steiner-Lehmus theorem
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 967-970.

M.-S. Saif, U. M. Abdelsalam
      Scattering matrix and spectral shift function with potentials in Kato class
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 971-978.

Zuoan Li
      Dynamics in BAM fuzzy neural networks with delays and reaction-diffusion terms
      Int. Math. Forum, Vol. 3, 2008, no. 17-20, 979-1000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |